Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Sneezing and fever. Used ibuprofen. Why is throat hurting?

Hi My name is Adeel. I had some sneezing 2 day ago and fever . I used ipubrfen tablets. Now dont have fever body ache.But from yesterday the left side of my throat is paining. It becomes difficult to swallow for me. Whenever i drink water i feel like i have thorn in left side of my throat.Kindly suggest me something to get rid of it. Thanks Adeel
Asked On : Sat, 28 Jul 2012
Answers:  1 Views:  83
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Hi Adeel,
Welcome to HCM!
Thanks for posting your query. I am happy to address your questions. If your throat is yet paining it could be due to persisting infection, the ibuprofen managed to reduce the symptoms of the pain temporarily till the drug effect lasted, but the infection is present causing either pharyngitis or tonsillitis, will suggest you take antibiotic (either amoxicillin-clavulanic or azithromycin) as well as analgesic like ibuprofen or paracetamol to manage your pain. Hope I have answered your query. If you have any further questions, I will be happy to help. Thanks
Answered: Mon, 24 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor